# SDR SWAA2022010553106

- Difficulty date: December 14, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737
- Aircraft serial: 35124
- Aircraft time: 47,479 hours, 24,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACKED TRACK AT AFT CARGO BAY BS727E LBL17 WL156. ; / [01] CRACK FOUND AT ACB FLOOR TRACK BS-727E LBL-17; WL-156 P/N 146A7501-1 FOUND TO BE OUT OF LIMIT DUE TO CRACK LENGTH MEASURED 0.2' EXCEED THE LIMIT IAW SRM 53-00-52-1A-2 DETAIL 4B(1A) FIG 103-C; [02] CRACK FOUND AT ACB FLOOR TRACK BS-727E LBL-17; WL-156 P/N 146A7501-1 FOUND TO BE OUT OF LIMIT DUE TO CRACK LENGTH MEASURED 0.2' EXCEED THE LIMIT IAW SRM 53-00-53-1A-2 DETAIL 4B(1A) FIG 103-C; [03] VERIFIED CORRECTIVE ACTION 2; [04] REMOVED TRACK AT AFT CARGO BAY BTW BS727 - BS867; LBL17; WL156. IAW.SRM 51-40-02.; [05] LOCATED AND DRILLED NEW ACB TRACK FROM BS 727 TO BS 867 LBL 17 WL 156 ; IAW SRM 51-40-05 OK TO INSTALL; [06] VERIFIED LOCATED AND DRILLED NEW ACB TRACK FROM BS 727 TO BS 867 LBL 17 WL 156 ; IAW SRM 51-40-05.  VERIFIED OK TO INSTALL.; [07] INSTALLED NEW ACB TRACK FROM BS 727 TO BS 867 LBL 17 WL 156 ; IAW SRM 51-40-02 ; AND DWG # 146A7500; [08] VERIFIED NEW FLOOR TRACK INSTALLED FROM BS 727 TO BS 867 LBL 17 WL 156 PER SRM 51-40-02 AND DWG 146A7500.
